# SDR 2019F00136

- Difficulty date: February 28, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 10,718 hours, 7,124 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Truss Fitting
- Part number: 695171045
- Condition: Corroded
- Location: Apu
- Part time: 10,718 hours, 7,124 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TRUSS MOUNT (FLANGE) CORROSION. ACCOMPLISHED  ENGINEERING LETTER DQ18604M1 DATED FEB. 26, 2019; 680-0144 (N397QS) APU TRUSS MOUNT (FLANGE) CORROSION.
